Electron. J. Diff. Eqns., Vol. 2004(2004), No. 116, pp. 1-7.

Solvability of some integral equations in Hilbert spaces

Onur Alp Ilhan

We consider an integral equation of Fredholm and Volterra type with spectral parameter depending on time. Conditions of solvability are established when the initial value of the parameter coincides with an eigenvalue of Fredholm operator.

Submitted August 25, 2004. Published October 5, 2004.
Math Subject Classifications: 45A05.
Key Words: Integral equations; compact operators; spectral theory.

Show me the PDF file (175K), TEX file, and other files for this article.

Onur Alp Ilhan
National University of Uzbekistan
Department of Mathematical Physics
Tashkent, Uzbekistan
email: onuralpilhan@ttnet.net.tr

Return to the EJDE web page